MathSciNet Relay Station
MathSciNet bibliographic data
MR2776363 37A17 (11E57 11M36 22E40 37A45)
Einsiedler, Manfred; Lindenstrauss, Elon; Michel, Philippe; Venkatesh, Akshay Distribution of periodic torus orbits and Duke's theorem for cubic fields. Ann. of Math. (2) 173 (2011), no. 2, 815–885.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement